MathSciNet Relay Station
MathSciNet bibliographic data
MR1326795 (96a:30029) 30D05 (58F23)
Kisaka, Masashi On some exceptional rational maps. Proc. Japan Acad. Ser. A Math. Sci. 71 (1995), no. 2, 35–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement